# SDR FDEA201112165315

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5327997900600
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOORBOARD 132QF HAS 20" SQ IN EDGE DAMAGE AND DELAMINATION AT SIDE AND 2 CORNERS FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005, REV J.
